Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29226
Title: Chaos synchronization of the hyperchaotic Chen system with a fractional order
Authors: Zhang, W
Xu, C
Austin, F
Keywords: Active control method
Coupling method
Fractional order
Hyperchaotic chen systems
Synchronization
Issue Date: 2008
Source: Journal of information and computational science, 2008, v. 5, no. 5, p. 2201-2208 How to cite?
Journal: Journal of Information and Computational Science 
Abstract: Chaos synchronization of two identical hyperchaotic Chen systems with the same fractional order was studied by utilizing active control method and the one-way coupling method. The sufficient conditions for achieving synchronization between these two systems were derived based on the Laplace transformation theory. Based on the predictor-corrector scheme, numerical simulations show the effectiveness of the theoretical analysis.
URI: http://hdl.handle.net/10397/29226
ISSN: 1548-7741
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Citations as of Feb 25, 2017

Page view(s)

35
Last Week
0
Last month
Checked on Jun 18, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.